A Reconfigurations Analogue of Brooks' Theorem and Its Consequences. Feghali, C., Johnson, M., & Paulusma, D. Journal of Graph Theory, 83(4):340–358, 2016. Conference Version: i̧teconf/mfcs/FeghaliJP14
doi  bibtex   
@article{journals/jgt/FeghaliJP16,
author    = {Carl Feghali and
           Matthew Johnson and
           Dani{\"{e}}l Paulusma},
title     = {{A Reconfigurations Analogue of Brooks' Theorem and Its Consequences}},
journal   = {Journal of Graph Theory},
volume    = {83},
number    = {4},
pages     = {340--358},
year      = {2016},
doi      = {10.1002/jgt.22000},
archivePrefix = {arXiv},
eprint	  = {1501.05800},
note	  = {Conference Version: \cite{conf/mfcs/FeghaliJP14}}
}

Downloads: 0